# SDR JGVR20250110001

- Difficulty date: October 5, 2023
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,677 hours, 9,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION AROUND LH AND RH EMERGENCY BRAKE RIB FEED THRU FITTINGS AT WS 37 BY FABRICATING AND INSTALLING REPAIR DOUBLERS PER AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER
